# SDR QXEA0003075

- Difficulty date: November 6, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 4,839 hours, 6,810 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Scratched
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- SCRATCHES IN LOWER SPAR CAP OF RIGHT HAND WING AT STATION YW202.0 TO YW203.0.  REPAIRED IAW DHC-8 RD8-57-1675 AND SRM 51-20-36, PAGE 1-8 AND SRM 51-20-16, PAGE 5.
